# SDR SWAA2022052605605

- Difficulty date: May 8, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LH BAFFLE CRACKED AT STA 500C-500D / [01] R/R LH BAFFLE IAW SRM 51-40-02
